# SDR CA190730014

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 59104623
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING POST FLIGHT WALK-AROUND, MAINTENANCE PERSONNEL FOUND THE #3 DRIVE TORQUE TUBE WAS DISCONNECTED FROM THE RH #1 FLAP ACTUATOR. THE ATTACHING/LOCKING BOLT WAS FOUND TO BE ENGAGED IN THE TORQUE TUBE ONLY AND NOT ENGAGED THROUGH THE FLAP ACTUATOR SPLINE SHAFT, THUS THE TORQUE TUBE WAS NOT IN A LOCKED CONDITION.  AIRCRAFT RECORDS SHOW THE LAST KNOWN MAINTENANCE THAT WAS CARRIED OUT ON THE FLAP TORQUE TUBES WAS PERFORMED 08/02/2017 @ 6386.8 AC HRS AND 1749 CYCLES. THE MAINTENANCE THAT WAS CARRIED OUT, WAS FOR THE LUBRICATION OF THE FLAP DRIVE TORQUE TUBE SPLINES, AMM 12-22-00-640-827. TO COMPLETE THIS TASK, THE REMOVAL AND INSTALLATION OF THE FLAP DRIVE TORQUE TUBES IS NEEDED, AMM FOR THE REMOVAL 27-52-01-000-801 AND AMM FOR THE INSTALLATION 27-52-01-400-801.  THE AIRCRAFT MAINTENANCE MANUAL HAS INCLUDED SEVERAL CAUTIONS WITHIN THIS INSTALLATION PROCEDURE WHICH READS AS FOLLOWS,  CAUTION: MAKE SURE THAT THE TORQUE TUBE IS CORRECTLY CONNECTED TO THE MATING SPLINE SHAFT OF THE POWER DRIVE UNIT (PDU), GEAR BOX OR ACTUATOR. IF THE TORQUE TUBE IS NOT PUSHED FAR ENOUGH OVER THE SPLINE SHAFT, THE ATTACHING BOLT MAY BE ENGAGED IN THE TORQUE TUBE ONLY. IN THIS CONDITION, THE TORQUE TUBE COULD BECOME DISCONNECTED AND CAUSE THE SLAT OR FLAP SYSTEM TO SHUT DOWN. (TC# 20190730014)
